# SDR CALA2017102703776

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 102,394 hours, 16,013 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511439
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER SURFACE, RBL 35 - 55,  BS 347 WAS FOUND CORRODED.   THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIG 201, REPAIR 1.
